and the tiredness seems to be getting worse. Can you give me any advice for this situation? I'm taking it for lower back pain and sciatic pain. I've had epidurals and surgery and have disk issues and stenosis plus arthritis. It helps the pain but the sleepiness is troublesome. I noticed a box about hot flashes, could these medicines increase hot flashes as mine seemed to have increased lately.
I was just prescribed gabapentin today myself- for back and nerve pain, along with the fentynyl patch I already use. My doctor suggested I only use the gabapentin at night as it is known for causing you to be really out of it- which I do NOT need! My fentynyl patch and my norco for breakthrough pain don't make me feel tired, so I wonder if that is the culprit for you. Could you just take it at night?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2012 • 4 answers
Posted 2 May 2014 • 2 answers
Posted 16 May 2014 • 27 answers
Posted 22 Feb 2016 • 3 answers
Posted 31 May 2016 • 4 answers